Jump to content
ACN Latitudes Forums

Really need advice. Started A Bart!


Recommended Posts

Can u please tell me if this stuff kicked up a lot of yeast for your child? Things are really horrible over here. I am ONLY at 3 drops. Also...can you tell me if it's ok to give A Bart at same time as these other morning supps and meds?

Thanks!

 

10am

3 drops A Bart

1 mino 50mg

1 valtrex 500mg

1 C/Lysine 1000mg

1 D3 (5000)

1 ADP, Oil of Oregano

1 ampho

 

2pm

1 charcoal

 

4pm

1 valtrex 500mg

1 c/lysine1000mg

1 ADP

1/2 tsp glutaloemine

1 ampho

 

8pm

1 mino 50mg

1 valtrex 500mg

1 ADP

1 ampho

 

10pm

1 ADP

1/2 zinc 10mg

3 mg melatonin

Biotin 8mg

1/2 cobioitc

1/2 symbiom

100mg magnesium

Link to post
Share on other sites

Trinity - for us A-Bart caused nothing but herxing. After taking months to get to 20 drops BID (DD could never stand TID) and holding there for 6 months, A-Bart produced no healing that couldn't be attributed to the antibiotics DD was taking.

 

I discontinued A-Bart when we weaned abx and tried to start it again about 4 months later. And found we were back to square 1 with bartonella herxing. Ticcing, shin pain, fatigue, headache with only 4 drops. To be fair our LLMD never prescribed any of the BW detox formulas (that perhaps need to be taken with A-Bart). You might call BW to see what they suggest.

 

We have had far more healing with Buhner's herbs than we ever did with A-Bart and A-L (which by the way did nothing for DD. No herxing, no improvement either). We are asymptomatic with Buhner, but only herxed with BW.

Link to post
Share on other sites

I don't know if it was a coincidence as other stuff (major sinus infection, pneumonia ) was happening but my daughter started hallucinating after take one drop of abart for a few days.my lld swears by it but I will never use it again. She is still having some hallucinations ten months later.

Link to post
Share on other sites

She seemed to get less aggressive when I added more ampho for yeast, but how much medication can you give for yeast. Seems like I have so much already. If I keep going up on ABart, I have to go up on anitfungal to make her less mean all the time. Probiotics don't help here. Usually something to kill yeast helps. Probiotics seem to make more yeast. Thanks

Link to post
Share on other sites

Maybe your dealing with Autoimmune enchephalitis?? Have you looked at AEalliance.org? I think all of these PANs cases are some sort of subacute encephalitis...with the more acute cases involving a lingering encephalitis. Look at pandas network.org for their explaination on encephalitis.

Link to post
Share on other sites

In reading your recent posts, you are on the really bad side of the ride right now with the mag, zinc and now this. Maybe all meds unrelated. But, I still wanted to say, we have been there on the long term way downs with only minor (or no) ups--and I am sorry you are going through this. It really creates a self-doubting and makes me feel defeated in all I have done when we are in those modes.

 

Keep your head up is all I can offer. I try to go over any small progresses we have had when we are in "the dumps". I pray things look up for you all soon and I feel for you!!

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...